Translator Disclaimer
February 2014 Convergence rates for the full Gaussian rough paths
Peter Friz, Sebastian Riedel
Ann. Inst. H. Poincaré Probab. Statist. 50(1): 154-194 (February 2014). DOI: 10.1214/12-AIHP507

Abstract

Under the key assumption of finite $\rho$-variation, $\rho\in\lbrack1,2)$, of the covariance of the underlying Gaussian process, sharp a.s. convergence rates for approximations of Gaussian rough paths are established. When applied to Brownian resp. fractional Brownian motion (fBM), $\rho=1$ resp. $\rho=1/(2H)$, we recover and extend the respective results of (Trans. Amer. Math. Soc. 361 (2009) 2689–2718) and (Ann. Inst. Henri Poincasé Probab. Stat. 48 (2012) 518–550). In particular, we establish an a.s. rate $k^{-(1/\rho-1/2-\varepsilon)}$, any $\varepsilon>0$, for Wong–Zakai and Milstein-type approximations with mesh-size $1/k$. When applied to fBM this answers a conjecture in the afore-mentioned references.

Nous établissons des vitesses fines de convergence presque sûre pour les approximations des chemins rugueux Gaussiens, sous l’hypothèse que la fonction de covariance du processus Gaussien sous-jacent ait une $\rho$-variation finie, $\rho \in[1,2)$. Dans le cas du mouvement Brownien, respectivement du Brownien fractionnaire (fBM), pour lesquels $\rho=1$ resp. $\rho=1/(2H)$, ce résultat généralise les résultats respectifs de (Trans. Amer. Math. Soc. 361 (2009) 2689–2718) et (Ann. Inst. Henri Poincasé Probab. Stat. 48 (2012) 518–550).

Notamment, nous établissons le taux de convergence presque sure $k^{-(1/\rho-1/2-\varepsilon)}$, tout $\varepsilon>0$, pour les approximations de Wong–Zakai et de type Milstein avec pas de discrétisation $1/k$. Dans le cas du fBM, ce résultat résout une conjecture posée par les références ci-dessus.

Citation

Download Citation

Peter Friz. Sebastian Riedel. "Convergence rates for the full Gaussian rough paths." Ann. Inst. H. Poincaré Probab. Statist. 50 (1) 154 - 194, February 2014. https://doi.org/10.1214/12-AIHP507

Information

Published: February 2014
First available in Project Euclid: 1 January 2014

zbMATH: 1295.60045
MathSciNet: MR3161527
Digital Object Identifier: 10.1214/12-AIHP507

Subjects:
Primary: 60G15, 60H10, 60H35, 65C30

Rights: Copyright © 2014 Institut Henri Poincaré

JOURNAL ARTICLE
41 PAGES


SHARE
Vol.50 • No. 1 • February 2014
Back to Top